Acta Mathematica Vietnamica

Vol. 45 No. 3, 2020

Print

Baum-Katz’s Type Theorems for Pairwise Independent Random Elements in Certain Metric Spaces
Nguyen Tran Thuan, Nguyen Van Quang

555

On the Existence, Uniqueness, and Stability of β-Viscosity Solutions to a Class of Hamilton-Jacobi Equations in Banach Spaces
Bang Van Tran, Tien Trong Phan

571

On Entire Functions That Share Two Small Functions with Their Derivative
Pulak Sahoo, Samar Halder

591

Blow-up Profile of the Focusing Gross-Pitaevskii Minimizer Under Self-Gravitating Effect
Thanh Viet Phan

611

Robust Equilibrium in Transportation Networks
Nguyen Ba Minh, Truong Thi Thanh Phuong

 

635

Linear Quadratic Nash Differential Games of Stochastic Singular Systems with Markovian Jumps
Bin Liu, Xin Wang

651

A Posteriori Error Estimates for Hypersingular Integral Equation on Spheres with Spherical Splines
Duong Thanh Pham, Tung Le

661

Energy Space Approaches to the Cauchy Problem for Poisson’s Equation
Phan Xuan Thanh, Olaf Steinbach

 

693

Implicit Monotone Difference Methods for Scalar Conservation Laws with Source Terms
Michael Breuß, Andreas Kleefeld

 

709

Algebraic Dependences of Three Meromorphic Mappings Sharing Few Moving Hyperplanes
Si Duc Quang, Ha Huong Giang

 

739

A Mollification Method for Backward Time-Fractional Heat Equation
Nguyen Van Duc, Pham Quy Muoi, Nguyen Van Thang

 

749

New Algorithms for a Class of Accretive Variational Inequalities in Banach Spaces
Nguyen Buong, Than Van Dinh, Tran Thi Huong

 

767

Characterization of Multipliers on Hypergroups
Vishvesh Kumar, N. Shravan Kumar, Ritumoni Sarma

 

783

 

 

You are here: Home No. 1